EconPapers    
Economics at your fingertips  
 

Three‐Point Boundary Value Problems of Nonlinear Second‐Order q‐Difference Equations Involving Different Numbers of q

Thanin Sitthiwirattham, Jessada Tariboon and Sotiris K. Ntouyas

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We study a new class of three‐point boundary value problems of nonlinear second‐order q‐difference equations. Our problems contain different numbers of q in derivatives and integrals. By using a variety of fixed point theorems (such as Banach’s contraction principle, Boyd and Wong fixed point theorem for nonlinear contractions, Krasnoselskii’s fixed point theorem, and Leray‐Schauder nonlinear alternative) and Leray‐Schauder degree theory, some new existence and uniqueness results are obtained. Illustrative examples are also presented.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/763786

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:763786

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:763786